# SDR ASAA2018053024903

- Difficulty date: May 30, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 36,190 hours, 10,998 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND ECONOMIC FAULT MSG 77-20871 THE TOP LET EGT SIGNAL (T495S4) IS OUT OF RANGE ON NR 1 ENG. GROUNDED - YES. DEFERRED MAINTENANCE FOR 500 FLT HRS PER T/C 78273000. REF FIM 77-21 TASK 804, INITIAL EVALUATION COMPLETED STEPS 1 AND 2 FOUND FAULT MSG 77-20871 STILL PRESENT WITH ONLY T495S1 TO T495S4 OUT OF TOLERANCE. DISCONNECTED EGT HARNESS CONNECTORS WITH THE INCORRECT INDICATION (TOP LEFT T49.5 PROBE AND TOP RIGHT T49.5 PROBE, ACCOMPLISHED EGT CONNECTOR CLEANING. REINSTALLED CONNECTORS. THIS DID NOT REPAIR FAULT. FAULT MSG 77-20871 STILL PRESENT. PRIOR TO RUNNING THE NR 1 ENGINE, TOOK A LOOK AT THE EGT PROBE READINGS AND OBSERVED THE S4 ALTERNATING FROM DASHES TO READING 1349 DEGREES. ACCOMPLISHED T49.5 PROBE AND EGT SYSTEM INSPECTION REF AMM 77-21-01-200-801-F00. FOUND THE S4 PROBE TO HAVE HIGH RESISTANCE. REMOVED & REPLACED S4 PROBE REF AMM 77-21-01-400-801-F00. ACCOMPLISHED EEC TEST REF AMM 73-21-00-700-804-F00. OPS CK GOOD WITH NO FAULTS. NO FAULTS ON FLT LEG 0. THIS CLEARS PLT.
